# SDR REXA2016092201828

- Difficulty date: September 22, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,469 hours, 13,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE ON AFT SIDE OF BS 280 IN MAIN AVIONICS COMPARTMENT IS CORRODED. LOCATED AND DRILLED, AND INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
